# SDR COMA0760391

- Difficulty date: May 22, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 30,857 hours, 28,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fs 559
- Part time: 30,857 hours, 28,796 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FS 559 INSPECTION FOUND CRACK AT LOWER END OF VERTICAL STIFFENER, FS 559, RBL 27, INBOARD SIDE.  CUT OUT DAMAGE AND INSTALLED DOUBLER IAW CRJ REO 601R-53-41-283.
